# SDR WTAA950231

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 798
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024766
- Condition: Out Of Adjust
- Location: Lt Eng
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

SEA - LEFT ENGINE FAILED TO OBTAIN REQUIRED TAKEOFF TORQUE.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED LEFT ENGINE TORQUE SIGNAL CONDITIONER.  ENGINE OBTAINS TARGET TORQUE DURING GROUND RUN.  AIRCRAFT RETURNED TO SERVICE.  (M)
